MAUDE Adverse Event Report: UNKNOWN OXYGEN CONCENTRATOR MACHINE; GENERATOR, OXYGEN, PORTABLE

UNKNOWN OXYGEN CONCENTRATOR MACHINE; GENERATOR, OXYGEN, PORTABLE
Health Effect - Clinical Codes Distress (2329); Respiratory Tract Infection (2420); Low Oxygen Saturation (2477)
Date of Event 05/01/2024
Type of Reportable Event Serious Injury
Event or Problem Description
Dear fda, i am writing to express my deep concern and dissatisfaction regarding the recent purchase of a medical oxygen concentrator from an amazon seller.Unfortunately, the product i received was of substandard quality, resulting in a significant aggravation of my lung infection.I had purchased the oxygen concentrator through the following amazon link: [https://www.Amazon.Com/dp/b0crp76s9g].The product was advertised as a medical-grade device, suitable for home use by patients with respiratory conditions.However, upon receiving the item, i found several issues that raised concerns about it¿s safety and efficacy.Firstly, the device emitted an unusual odor and produced a concerning level of noise.Despite following the instructions for use, i was unable to achieve the desired oxygen concentration levels.This led me to suspect that the device was not functioning properly.Unfortunately, due to my reliance on this oxygen concentrator for my daily needs, i continued to use it despite these issues.However, within a short period of time, i noticed a significant worsening of my lung condition.I was hospitalized for further treatment and was informed that the use of the faulty oxygen concentrator had likely contributed to the aggravation of my infection.As a regulatory agency responsible for ensuring the safety of medical devices, i believe that the fda must take immediate action in this matter.I request that you investigate the seller and the product in question, and take the necessary steps to have the product removed from amazon's platform.Furthermore, i demand that the seller provide all relevant certifications and test reports to verify the safety and efficacy of the oxygen concentrator.I believe that such documentation is crucial in ensuring that consumers are not exposed to potentially harmful products.Lastly, i request compensation for the losses i have incurred due to the use of this faulty oxygen concentrator.These losses include medical expenses, lost wages due to hospitalization, and the emotional distress caused by this incident.I am writing this email with a sense of urgency and sincerity.I believe that my experience is not isolated, and that other consumers may also be exposed to similar risks if this issue is not addressed promptly.I am hopeful that the fda will take the necessary steps to protect consumers from such harmful products.

Brand Name
OXYGEN CONCENTRATOR MACHINE
Common Device Name
GENERATOR, OXYGEN, PORTABLE
Manufacturer (Section D)
UNKNOWN
MDR Report Key19288571
Report NumberMW5154732
Device Sequence Number5665366
Product Code CAW
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Voluntary
Initial Reporter Occupation Unknown
Type of Report Initial
Report Date (Section B) 05/07/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/09/2024
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
OXYGEN CONCENTRATOR.
Outcome Attributed to Adverse Event Hospitalization; Disability; Required Intervention;
Patient SexMale
Patient RaceWhite